MAUDE Adverse Event Report: COVIDIEN LP BARRX BARRX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN LP BARRX BARRX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 1190A-115A
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an esophagogastroduodenoscopy procedure, the generator displayed an error code.The customer attempted to use several catheters, but it displayed ¿no tissue contact¿.They used apc (argon plasma coagulation) procedure to correct the problem.A repeat procedure was performed on a different day due to the malfunction.The patient was prepped for the procedure and was under anesthesia.The last known patient status was stable and the device will be returned for investigation.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: (evaluation summary): one used 1190a-115a was received for evaluation.The customer reported generator displayed "no tissue contact" error.Initial generator visual inspection found no notable conditions.Initial functional testing resulted in a p10 error displayed on front panel.The investigation isolated the failure to the pca rf board, but a root cause was not identified.The rf board was replaced to address the condition.A review of the device history records for the provided lot/serial number was completed and no entries pertinent to the event were noted and this lot/serial number was released meeting all specifications as manufactured.Corrected information: if information is provided in the future, a supplemental report will be issued.

Brand Name
BARRX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
MDR Report Key7591368
Report Number3004904811-2018-00011
Device Sequence Number275671
Product Code GEI
UDI-Device Identifier10884521177796
UDI-Public10884521177796
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1190A-115A
Device Catalogue Number1190A-115A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2018
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer06/26/2018
08/08/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/16/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient Weight43